Home » Frequently asked Questions on Health » Why did my father have an episode of low blood sugar level after taking Daonil?

Why did my father have an episode of low blood sugar level after taking Daonil?

Q: My 70 years old father is a diabetic for many years. Currently he is taking Daonil twice a day. He takes the medicine once after dinner. He had hypoglycaemia twice after taking the medicine. What should we do to prevent this from happening again?

A:Daonil or glibenclamide is a sulfonylurea group of oral antidiabetic agent that stimulates insulin release from the pancreas. It has to be taken 15-20 minutes before eating and not after eating. If a meal is missed after taking this pill, then there is a risk of hypoglycemia. So avoid missing meals.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------